# SDR DALA2019040502246

- Difficulty date: April 4, 2019
- Submitted: April 5, 2019
- Operation: Air carrier
- Aircraft: N3749D
- Make and model: Boeing 737832
- Aircraft serial: 30490
- Aircraft time: 60,220 hours, 22,017 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 747-887
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1016805) DURING INSPECTION FOUND CORROSION TRACK CARGO BTW BS 747 TO BS 887 AT LEVEL RBL 13.84 AT AFT CARGO COMPARTMENT. PERFORMED PERMANENT REPAIR ON CARGO TRACK BTW BS 747 TO BST 887 AT RBL 13.84 AT AFT CARGO COMPARTMENT AS PER ERA #576476-14 REV ORIGINAL AND PRI #576476-14 REVISION "O.
